MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIPRO LL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

DAVIS & GECK CARIBE LTD SURGIPRO LL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number VP-900-X
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, while doing vessel anastomosis during coronary artery bypass graft, the suture and needle diverged and the needle bended in tissue.Another suture was used to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: d3(mfr name, street 1, mfr city, country code, postal code), d10, g4, h3, h6 h3 evaluation summary: post market vigilance (pmv) received one device.A tactile and microscopic inspection of the sutures was performed with no abnormali ties.The needles were received unbent with no abnormalities.A needle attachment test was performed on the sealed samples, and the results met the specifications for this product.There were not enough samples returned to perform a bend moment test.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: g4, h3 h3 evaluation summary: post market vigilance (pmv) received three devices.A tactile and microscopic inspection of the sutures was performed with no abnorm alities.The needles were received unbent with no abnormalities.A needle attachment test and a bend moment test were performed on the sealed samples, and the results for both tests met the specifications for this product.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The i nvestigation concluded there were no abnormalities that would have caused or contributed to the reported condition if information is provided in the future, a supplemental report will be issued.

Brand Name
SURGIPRO LL
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo CT 0101
DO  0101
MDR Report Key9687166
Report Number1219930-2020-00640
Device Sequence Number14293715
Product Code GAW
UDI-Device Identifier10884521039537
UDI-Public10884521039537
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K050947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberVP-900-X
Device Catalogue NumberVP-900-X
Device Lot NumberD9B1666SY
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2020
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer04/29/2020
05/04/2020
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date04/30/2020
05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1